Header menu link for other important links
Towards generalized expression for schemata count
R. Pawar, J.S. Saini, , A.P. Mittal
Published in
Volume: 11
Issue: 2
Pages: 2134 - 2141
The main goal of research reported in this paper is to propose a new technique for schemata count of Genetic Algorithms. Till recently, no methods existed for counting the schemata except the manual one that was obviously cursed by the tedium involved. A substantially generalized expression has been developed that directly computes the number of unique (different) schemata in a population, using breakup of similarity bits for non-repeated strings. © 2010 Elsevier B.V. All rights reserved.
About the journal
Published in
Open Access
Impact factor